Strongly 2-shape-sortability of vector partitions

Huilan Chang, Jun-Yi Guo

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

Partitioning points optimally in ℝ1 have been well studied. Hwang et al. (2003) first extended the optimal partitioning problems from ℝ1 to ℝd . In particular, they studied the "sortability" of some partition properties. They also constructed examples to show that some partition properties, like Disjoint and Cone disjoint, are not sortable under some constraints S. In this note we construct a more concise example than theirs and also prove that another partition property, Nonpenetrating, is not sortable under S.

Original languageEnglish
Pages (from-to)407-410
Number of pages4
JournalJournal of Combinatorial Optimization
Volume11
Issue number4
DOIs
Publication statusPublished - 2006 Jun 1

    Fingerprint

Keywords

  • Optimality
  • Sortability
  • Vector partition

ASJC Scopus subject areas

  • Computer Science Applications
  • Discrete Mathematics and Combinatorics
  • Control and Optimization
  • Computational Theory and Mathematics
  • Applied Mathematics

Cite this